# SDR CALA2011112200762

- Difficulty date: November 21, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 344 LBL 10 FWD END.  REPAIR COMPLIED WITH PER ECRA 5321-01780.
